# SDR DALA2017072705809

- Difficulty date: July 26, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N950DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53360
- Aircraft time: 43,595 hours, 35,763 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED AT RIGHT HAND AFT NOSE LANDING GEAR DOOR AFT HINGE.  REPAIRED FUSELAGE SKIN AT RIGHT HAND AFT NOSE LANDING GEAR DOOR AFT HINGE CUT OUT IAW SRM 53-30-01.
